# SDR AALA2018091739004

- Difficulty date: September 11, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 79,297 hours, 9,354 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945B
- Part serial: 9863
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ELECTRICAL ODOR COMING FROM THE R2 LAVATORY DURING LANDING.  ODOR DISSIPATED AFTER TAXI.   FLIGHT ATTENDANT DESCRIBED A  NOISE LIKE A MOTOR FAILING EARLIER IN FLIGHT.   REPLACED THE FWD, UPPER RECIRCULATION FAN IAW AMM 21-25-01. OPS CHECKED GOOD.
